Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 8, 2009, 9:01 PM MST. It took effect at Feb 9, 2009, 5:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2009, 9:01 PM MST (04:01 UTC)
- In effect from
- Feb 9, 2009, 5:00 AM MST
- Expired
- Feb 9, 2009, 5:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 090401 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 901 PM MST SUN FEB 8 2009 ...STRONG WINDS EXPECTED ACROSS EASTERN NEW MEXICO ON MONDAY... .STRONG WINDS ALOFT IN COMBINATION WITH A TIGHT SURFACE PRESSURE GRADIENT WILL ALLOW WINDS TO INCREASE FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WINDY CONDITIONS WILL DEVELOP AROUND DAYBREAK...BE STRONGEST IN THE LATE MORNING OR EARLY AFTERNOON... BEFORE SUBSIDING AROUND SUNSET. THE STRONGEST WINDS WILL OCCUR AT RIDGETOPS...EASTERN SLOPES AND ALONG THE INTERSTATE 40 CORRIDOR. NMZ004>007-010>013-016>018-020-021-026-091200- /O.NEW.KABQ.WI.Y.0006.090209T1200Z-090210T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 901 PM MST SUN FEB 8 2009 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST MONDAY. WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL BE COMMON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON MONDAY. THE STRONGEST WINDS WILL IMPACT INTERSTATE 25 FROM RATON TO GLORIETA PASS AND INTERSTATE 40 FROM TIJERAS TO TUCUMCARI. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...INCLUDING HIGHWAY 285. STRONG WINDS WILL GRADUALLY SUBSIDE AROUND SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
1 follow-up statement
000 WWUS75 KABQ 091044 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 AM MST MON FEB 9 2009 ...STRONG WINDS EXPECTED ACROSS EASTERN NEW MEXICO TODAY... .A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP TODAY. THIS WILL AID IN THE MIXING OF RATHER STRONG WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH DOWN TO THE SURFACE. THE WINDY CONDITIONS WILL DEVELOP AROUND SUNRISE AND PEAK BETWEEN LATE MORNING AND EARLY AFTERNOON. THE STRONGEST WINDS WILL OCCUR AT RIDGE TOPS...EASTERN SLOPES AND ALONG THE INTERSTATE 40 CORRIDOR. NMZ004>007-010>013-016>018-020-021-026-100000- /O.CON.KABQ.WI.Y.0006.090209T1200Z-090210T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 344 AM MST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SUSTAINED WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH CAN BE EXPECTED TODAY. THE PEAK WN BE EXPECTED TODAY. THE PEAK WIN BE EXPECTED TODAY. THE PEAK WNDS ARE EXPECTED TO OCCUR FROM LATE MORNING THROUGH THE AFTERNOON HOURS WITH THE STRONGEST WINDS EXPECTED TO IMPACT INTERSTATE 25 FROM RATON TO GLORIETTA PASS AND INTERSTATE 40 FROM TIJERAS TO TO TUCUMCARI. MOTORISTS TRAVELING THROUGH THE REGION CAN ALSO EXPECT STRONG CROSSWINDS. THE STRONG WINDS ARE EXPECTED TO DIMINISH AROUND SUNSET. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ KW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 8, 8:44 PM MST, 17 minutes earlier.
Area forecast discussion, Feb 8, 8:44 PM MST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 844 PM MST SUN FEB 8 2009 .UPDATE... HAVE CANCELLED SEVERE THUNDERSTORM WATCH NUMBER 6 EARLY AND WILL DROP WINTER WEATHER ADVISORY AS WELL. SEVERE THUNDERSTORMS HAVE MOVED INTO TEXAS WITH GENERALLY LIGHT STRATIFORM PRECIPITATION IN ITS WAKE. AREA WILL EXPERIENCE DECENT SUBSIDENCE IN THE WAKE OF THIS SIGNIFICANT SHORTWAVE...THUS HAVE LOWERED POPS ACCORDINGLY. SIGNIFICANT SNOW ACCUMULATIONS ARE NO LONGER EXPECTED WITHIN THE NORTHERN MOUNTAINS...HOWEVER LIGHT SNOW MAY STILL LINGER THROUGH THE OVERNIGHT ACROSS THE HIGHEST PEAKS. STRONG JET ALOFT COUPLED WITH A TIGHT SURFACE PRESSURE GRADIENT SHOULD ALLOW FOR WINDY CONDITIONS TOWARD DAYBREAK ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. ACCORDING TO THE NAM...700MB WINDS WILL APPROACH 50KTS ALONG THE SPINE OF THE CENTRAL MOUNTAIN CHAIN INTO THE INTERSTATE 40 CORRIDOR. SURFACE PRESSURE GRADIENT SHOULD BE STRONGEST IN THE NORTHEAST. DUE TO HIGH CONFIDENCE AND EARLY ONSET...HAVE DECIDED TO HOIST A WIND ADVISORY IN EFFECT FROM 12Z/ MON THROUGH 00Z/TUE. SURFACE WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL BE COMMON IN FAVORED LOCALES. UPDATED PRODUCTS ARE EXPECTED ON THE STREET WITHIN 45 MINUTES. DPORTER && .PREV DISCUSSION...300 PM MST SUN FEB 8 2009... 500 MB LOW WHICH WAS STILL ANCHORED OVER SOCAL AND WESTERN ARIZONA EARLY THIS MORNING FINALLY STARTED MOVING DURING THE MORNING. BAND OF PRECIPITATION HAS ALREADY CLEARED SOUTHWEST MOUNTAINS AND WEST CENTRAL MOUNTAINS...WITH SHOWERS AND ISOLATED THUNDER BEHIND IT. THEREFORE WILL REMOVE THESE ZONES FROM THE ADVISORY. OTHERWISE...PRECIPITATION ONGOING OVER CENTRAL MOUNTAIN CHAIN AND NOW FIRING RAPIDLY OVER SOUTHEAST PLAINS. MODELS SUGGEST SYSTEM WILL EXIT RAPIDLY THIS EVENING...THEREFORE WILL MODIFY REMAINING ADVISORY FOR ZONES 2 AND 4 TO EXPIRE AT 11 PM. THAT SAID...NOT SURE WHY ADJUSTED MET/MAV GUIDANCE HANG ONTO SOME HEFTY POPS OVER EAST AND NORTH DURING THE OVERNIGHT PERIOD. TRIMMED BACK ON THOSE NUMBERS BUT MAY NEED TO WATCH FOR ANY REDEVELOPMENT. ALSO REMOVED MENTION OF THUNDER FROM FORECAST AFTER MIDNIGHT. WILL ALSO NEED TO WATCH WINDS IN THE EAST AFTER MIDNIGHT. PREVIOUS MODEL RUNS SUGGESTED SOME STRONG DOWNSLOPING WINDS BY 12Z OVER THAT REGION. LATEST GUIDANCE HAS BACKED OFF SOMEWHAT ON THE STRENGTH AND HAVE PUSHED THE STRONGER WINDS INTO MONDAY AFTERNOON. HAVE CONSIDERED A WIND ADVISORY FOR THE AREA FROM RATON TO LAS VEGAS TO CLINES CORNERS EASTWARD AND SOUTH TO CLOVIS BUT IN HONOR OF THE KISS PRINCIPLE DON/T WANT TO CONFUSE MATTERS MORE IF SPC DOES ISSUE A WATCH BOX THIS AFTERNOON. SO WILL LET LATER SHIFTS PONDER THE WIND ISSUE. NEXT SYSTEM COULD BRING SOME MEASURABLE SNOW TO THE CHAMA AREA MONDAY AND POSSIBLY CHUSKAS...SNOW BECOMES MORE WIDESPREAD MONDAY NIGHT AND TUESDAY. RIGHT NOW LOOKS TO BE MORE SIGNIFICANT ACCUMULATIONS OVER NORTHERN AND WESTERN MOUNTAINS...SO LOOK FOR WINTER HIGHLIGHTS TO GO UP SOMETIME MONDAY IF CURRENT MODEL TRENDS CONTINUE. THURSDAY/S SYSTEM MAY NOT BE STRONG OR DEEP...BUT ANOTHER STRONGER SYSTEM COULD MAR THE LATER HALF OF NEXT WEEKEND. .AVIATION...IFR...LIFR AND OCCASIONAL VLIFR CONDITIONS IN LOW CEILINGS AND SNOW SHOWERS WILL CONTINUE ACROSS THE NORTHWEST AND NORTHERN PORTIONS OF NEW MEXICO THROUGH APPROXIMATELY 06Z...BUT THESE CONDITIONS MAY TAPER OFF SOONER FARTHER WEST NEAR KFMN. MTN OBSCURATIONS WILL BE LIKELY. STRONG AND GUSTY WINDS WILL RAPIDLY CHANGE FROM SOUTH TO WEST AS A COLD FRONT SWEEPS FROM WEST TO EAST ACROSS CENTRAL AND EASTERN NM. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP EAST OF THE CENTRAL MTNS AND MOVE EASTWARD TO THE TX BORDER BETWEEN APPROX 21Z AND 07Z. HAIL AND DAMAGING WIND GUSTS WILL BE POSSIBLE WITH ANY THUNDERSTORM...BUT BEST CHANCES FOR SEVERE HAIL AND WINDS WILL BE ALONG AND SOUTHEAST OF A LINE FROM KROW TO KTCC. BREEZY WEST WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS BEHIND THE COLD FRONT AND TSTM ACTIVITY. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. .FIRE WEATHER...MIXED BAG OF ACTIVITY FOR THE REST OF TODAY AS RAPIDLY MOVING UPPER LEVEL LOW MOVES ACROSS THE STATE. SNOW ACCUMULATIONS HAVE BEEN MINIMAL TODAY ACROSS THE NORTH AND WEST...AND WHILE MUCH OF THE ACTIVITY ACROSS THE WESTERN THIRD OF THE STATE HAS ENDED...A FEW SHOWERS AND POSSIBLY A TSTM OR TWO MAY MOVE IN FROM ARIZONA. MOST OF THE PRECIPITATION TONIGHT WILL BE ACROSS THE EASTERN HALF OF THE STATE. SNOW SHOWERS WILL CONTINUE ACROSS THE HIGH TERRAIN OF THE NORTHERN MOUNTAINS UNTIL AROUND MIDNIGHT BEFORE TAPERING OFF. THE HIGHEST ELEVATIONS MAY PICK UP A FEW INCHES OF SNOW. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN PLAINS. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ONCE THE SYSTEM EXITS THE STATE...BREEZY CONDITIONS WILL DEVELOP TONIGHT. NONETHELESS...GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES ARE EXPECTED TONIGHT. THE STATE WILL REMAIN IN BETWEEN TWO SYSTEM TOMORROW. HOWEVER...STRONG AND GUSTY WILL DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS STRONG MIXING IS ABLE TO TAP 700 MB WINDS NEAR 50KT. EXPECT A WIND ADVISORY FOR PORTIONS OF THE EASTERN PLAINS TO BE ISSUED DURING A LATER SHIFT. RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS ARE EXPECTED TO BE ABOVE 15 PERCENT...THOUGH WOULD NOT BE SURPRISED TO SEE LOCALIZED AREAS REACH RED FLAG CRITERIA FOR AN HOUR OR TWO. AS THE NEXT STORM SYSTEM MOVES IN ON TUESDAY...EXPECT LOWER TEMPERATURES AND A CORRESPONDING BOOST TO DAYTIME RELATIVE HUMIDITIES. SNOW WILL ALSO MAKE A RETURN TO THE NORTHERN AND WESTERN PORTIONS OF THE STATE...WITH RAIN CHANGING OVER TO SNOW ELSEWHERE. WITH TRANSPORT WINDS REMAINING STRONG...VENTILATION VALUES WILL REMAIN IN THE VERY GOOD TO EXCELLENT CATEGORY STATEWIDE THROUGH TUESDAY. && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 27 45 25 39 / 20 40 70 30 GALLUP.......................... 21 41 21 32 / 10 30 70 60 GRANTS.......................... 20 44 20 34 / 5 20 40 70 GLENWOOD........................ 24 52 27 45 / 10 10 50 80 CHAMA........................... 16 36 13 32 / 30 60 70 90 LOS ALAMOS...................... 25 46 23 37 / 10 20 40 60 RED RIVER....................... 15 31 12 26 / 30 30 50 60 TAOS............................ 21 40 17 34 / 20 30 40 60 SANTA FE........................ 24 43 22 36 / 10 20 30 60 SANTA FE AIRPORT................ 26 45 26 37 / 10 20 20 60 ESPANOLA........................ 24 49 22 41 / 10 20 30 60 ALBUQUERQUE HEIGHTS............. 32 53 32 42 / 0 10 20 60 ALBUQUERQUE VALLEY.............. 26 53 28 44 / 0 5 20 60 ALBUQUERQUE FOOTHILLS........... 29 49 28 39 / 5 10 20 60 ALBUQUERQUE WEST MESA........... 29 52 29 45 / 0 10 20 60 SOCORRO......................... 28 56 30 49 / 0 5 10 40 SANDIA PARK/CEDAR CREST......... 24 45 23 34 / 5 10 20 70 MORIARTY/ESTANCIA............... 26 49 27 37 / 5 5 10 60 CARRIZOZO....................... 28 53 32 45 / 5 5 20 60 RUIDOSO......................... 25 50 29 43 / 10 0 10 60 RATON........................... 23 51 22 43 / 30 5 10 30 LAS VEGAS....................... 27 47 25 37 / 20 10 20 30 ROY............................. 29 52 28 43 / 40 5 10 30 CLAYTON......................... 32 59 27 48 / 40 0 0 20 SANTA ROSA...................... 31 59 32 50 / 10 5 10 20 TUCUMCARI....................... 36 62 34 50 / 40 0 5 20 FORT SUMNER..................... 33 63 33 51 / 20 0 5 20 CLOVIS.......................... 35 62 37 56 / 30 0 0 20 PORTALES........................ 35 64 34 56 / 30 0 0 20 ROSWELL......................... 37 65 38 57 / 10 0 0 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 5 AM TO 5 PM MST MONDAY FOR THE FOLLOWING ZONES...NMZ004>007-010>013-016>018-020-021-026. && 46
Hazardous weather outlook, Feb 8, 4:47 PM MST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 447 PM MST SUN FEB 8 2009 NMZ001>021-026-091300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 447 PM MST SUN FEB 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A LINE FROM DES MOINES...TO FORT SUMNER....TO ROSWELL. HAIL UP TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS OVER 60 MPH ARE POSSIBLE. ADDITIONALLY...THERE IS A WINTER WEATHER ADVISORY IN EFFECT FOR THE NORTHERN MOUNTAINS THROUGH 11 PM WHERE LIGHT TO MODERATE SNOWFALL IS EXPECTED. SEE THE WINTER WEATHER ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON MONDAY. A SERIES OF ADDITIONAL UPPER LEVEL STORM SYSTEMS IS EXPECTED TO PASS OVER NEW MEXICO THROUGH THE UPCOMING WORK WEEK...INCLUDING ONE STORM ON TUESDAY AND ANOTHER ONE THURSDAY INTO FRIDAY. THESE STORM SYSTEMS WILL BE CAPABLE OF PRODUCING AREAS OF ACCUMULATING SNOWFALL...ESPECIALLY IN THE HIGHER TERRAIN OF NORTHERN AND WESTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT HAIL AND DAMAGING WINDS. SPOTTERS IN THE NORTHERN AND WESTERN HIGH COUNTRY ARE ENCOURAGED TO REPORT SNOWFALL TO THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 OR ON THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEB SITE. 34
In the hours before
Special weather statement, Feb 8, 5:29 PM MST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 PM MST SUN FEB 8 2009 NMZ019>021-090115- CHAVES COUNTY PLAINS-CURRY COUNTY-ROOSEVELT COUNTY- 529 PM MST SUN FEB 8 2009 ...LINE OF STRONG THUNDERSTORMS MOVING OVER ROOSEVELT COUNTY... AT 528 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND PEA SIZE HAIL ALONG A LINE EXTENDING FROM 13 MILES WEST OF PORTALES TO 8 MILES WEST OF PORTALES TO 9 MILES NORTHWEST OF DORA TO 7 MILES NORTHWEST OF PEP TO 12 MILES WEST OF MILNESAND. MOVEMENT WAS NORTHEAST AT 35 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARCH...CANNON AFB... FLOYD...PORTAIR...ROGERS AND TEXICO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MST SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO. GUYER
Local storm report, Feb 8, 6:05 PM MST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MST SUN FEB 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 7 SSE TAIBAN 34.35N 103.96W
02/08/2009 M0.75 INCH DE BACA NM TRAINED SPOTTER
0500 PM SNOW 9 WSW CUBA 35.95N 107.09W
02/08/2009 M1.0 INCH SANDOVAL NM CO-OP OBSERVER
0554 PM TSTM WND GST 3 NNW TEXICO 34.43N 103.07W
02/08/2009 M62.00 MPH CURRY NM OTHER FEDERAL
CANNON AFB RUNWAY SENSOR
0555 PM HIGH SUST WINDS 3 NNW TEXICO 34.43N 103.07W
02/08/2009 M53.00 MPH CURRY NM AWOS
0555 PM TSTM WND GST 3 NNW TEXICO 34.43N 103.07W
02/08/2009 M63.00 MPH CURRY NM AWOS
&&
DPORTERSpecial weather statement, Feb 8, 6:06 PM MST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 606 PM MST SUN FEB 8 2009 NMZ006-012-013-021-090130- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-HARDING COUNTY-QUAY COUNTY- 606 PM MST SUN FEB 8 2009 ...LINE OF STRONG THUNDERSTORMS MOVING OVER QUAY COUNTY... AT 602 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...PRODUCING WINDS UP TO 50 MPH AND PEA SIZE HAIL ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF LOGAN TO WHEATLAND. MOVEMENT WAS EAST AT 25 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAN JON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MST SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO. GUYER
Local storm report, Feb 8, 6:12 PM MST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MST SUN FEB 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST CLOVIS 34.41N 103.20W
02/08/2009 E60.00 MPH CURRY NM BROADCAST MEDIA
&&
DPORTERLocal storm report, Feb 8, 6:21 PM MST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
621 PM MST SUN FEB 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND GST 1 N CANNON AFB 34.43N 103.07W
02/08/2009 M62.00 MPH CURRY NM ASOS
CANNON AFB RUNWAY SENSOR
0555 PM HIGH SUST WINDS 1 N CANNON AFB 34.43N 103.07W
02/08/2009 M53.00 MPH CURRY NM ASOS
0555 PM TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
02/08/2009 M63.00 MPH CURRY NM ASOS
&&
CORRECTED LOCATION FROM CLOVIS TO CANNON AIR FORCE BASE.
DPORTERLocal storm report, Feb 8, 6:51 PM MST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
651 PM MST SUN FEB 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW CHAMA 36.89N 106.58W
02/08/2009 M1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 5:36 PM MST | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 24 min |
| Feb 8, 5:49 PM MST | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 41 min |
| Feb 9, 4:25 AM MST | Winter Storm Watch | ABQ | 11 hr | |
| Feb 9, 3:49 PM MST | Winter Storm Warning | ABQ | 31 hr | |
| Feb 9, 3:49 PM MST | Winter Weather Advisory | ABQ | 34 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.